# SDR 95FDEA00163

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0335, DISCOVERED STR 1 CRACKED AT BS 460.  CUT FRAME TO FACILITATE STR REMOVAL, REMOVED PORTION OF DAMAGED STR, REPAIRED STR AND FRAME PER SRM 53-10-4, 57-40-5, 53-10-3.
